MAUDE Adverse Event Report: TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 product is not available for return or evaluation.Therefore, this report is based solely on the information provided by the customer that resulted in a patient fall.Customer confirmed a liquid substance was embedded within the velcro attachment of the belt causing the alarm to not sound when patient self-released the belt.The instructions for use ifu cleaning instructions state: if the hook and loop straps become wet, alarm may not sound.Excess moisture may prevent sensor from activating, increasing risk of injury.If straps become wet, discontinue use until completely dry.If necessary, use a stiff brush to remove dust and lint from hook and loop.Additionally, the territory manager (b)(6) confirmed training was performed with staff on application of the head start belts.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product 8399.Customer states that food liquid became embedded in the velcro attachment of the headstart chair sensor belt, this caused a no alarm which led to a patient incident/fall.Patient self released the belt & alarm did not sound then patient had a fall, the type of injury is not specified.Product is not available for return according to report.

Brand Name
DISPOSABLE CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20848924
Report Number2182318-2024-00165
Device Sequence Number3759874
Product Code KMI
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown